Filtrations, Stable Clifford Theory and Group-Graded Rings and Modules.
Mathematische Zeitschrift, Tome 196 (1987), pp. 497-510
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
group-graded modules, finite group, Stable Clifford theory, group-graded rings, filtrations, augmentation ideal, projective covers
@article{MZ_1987__196_173898,
author = {Morton E. Harris},
title = {Filtrations, {Stable} {Clifford} {Theory} and {Group-Graded} {Rings} and {Modules.}},
journal = {Mathematische Zeitschrift},
pages = {497--510},
year = {1987},
volume = {196},
zbl = {0638.20003},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__196_173898/}
}
Morton E. Harris. Filtrations, Stable Clifford Theory and Group-Graded Rings and Modules.. Mathematische Zeitschrift, Tome 196 (1987), pp. 497-510. http://geodesic.mathdoc.fr/item/MZ_1987__196_173898/